# SDR HEEA073653

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,999 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212070116009
- Part serial: 86010681
- Condition: Reads Low
- Location: Xmsn Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

READS LOW. SENDING TO VENDOR FOR REPAIR.
